How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Adi Your Own Question
Dr Adi
Dr Adi, Professor
Category: Endocrinology
Satisfied Customers: 437
Experience:  Director of the Pediatric Diabetes Clinics at UCSF.
56602461
Type Your Endocrinology Question Here...
Dr Adi is online now
A new question is answered every 9 seconds

I was given adder all and paxel at the same time. which

Customer Question

i was given adder all and paxel at the same time. which caused commas , psychosis, serotonin comma /paralization/and almost death. i lost the ability to speak and then i started to stutter . now istutterand have memory loss and phobias as we'll as incapable of tasks like paying bills and dealing with any drs/lawyers/police/ this is hard for me to do. i was a very well spoken successful entrepreneur /philanthropist and volunteer. i had 4 kids and a full life of family and friends. THEY ALL HAVE ABANDONED ME! some have tried to have me committed and arrested all because of the actions of me and the actions against me from december 14 to april 15 which was the term of taking paxel. since 2015 and all meds going generic I've lost everything and everyone in my life. i changed, my wife has changed from a generic birth control pill and had 2 ivy and 2 iui. since the start of hormones in her and meds in me it has ruined my life forever. i have been alone since 9/15 to now. I'm lost and have no faith and phobia to medication and medicine in general.
Submitted: 4 months ago.
Category: Endocrinology
Expert:  DrThomasMd replied 4 months ago.

Hi

I am a double board certified US doctor.

This is an unfortunate situation, to say the least.

We answer medical questions.

What is your question exactly?

Related Endocrinology Questions